MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM CATHETER

IMPERATIVE CARE INC. ZOOM CATHETER
Model Number ICRC035158
Medical Device Problem Codes Break (1069); Material Separation (1562); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zoom 35 was returned with separated distal and proximal catheter segments held together by a strand of catheter shaft material, a portion of which was caught in a third-party rotating hemostasis valve (rhv).Device investigation noted damage which suggests an axial force was applied during the procedure, resulting in stretching of shaft materials during retraction of the zoom 35.The manufacturing records for zoom 35 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Based on the review of the returned zoom 35 and third-party rhv, the exact root cause for the broken shaft cannot be confirmed.Information provided indicated that the positioning of the third-party guide catheter proximal to a turn in the horizontal petrous segment and the acute angle of the zoom 35 going into the turn of the horizontal petrous may have caused increased force on the zoom 35 as it was being retracted resulting in the shaft break.The third-party catheter was not placed far enough distal to help support zoom 35 through the turns of the petrous during retraction.
 
Event or Problem Description
It was reported that the patient underwent a mechanical thrombectomy where a proximal sub-occlusive clot was present in the inferior branch of the distal m2 segment and a fully occlusive distal clot was present in the m3 segment.The physician advanced a zoom 35 catheter to the inferior branch of the m2 segment and successfully aspirated the proximal occlusion in a single pass using manual aspiration with a 20-cc syringe.Follow up angiography confirmed full recanalization of the m2 segment and revealed a distal occlusion in the m3 segment at the level of the sylvian fissure.The physician then advanced the zoom 35 catheter and a third-party microwire to the site of the distal clot without encountering resistance.Aspiration of the distal clot was performed and during this process, the physician felt the clot cork on the zoom 35 catheter and began withdrawing the device.Increased resistance was noted during removal, but the physician continued to withdraw the catheter.While observing removal at the rhv, he noted under fluoroscopy that the distal segment of the catheter was not moving synchronously.The physician then observed a wire like filament at the rhv, indicating that only the internal coil of the catheter was exiting the body.The coil was retrieved, and the distal catheter segment was subsequently pulled back into the guide catheter positioned in the ica.The physician was then able to safely remove the entire system, including the third-party guide catheter and zoom 35 catheter, from the patient.The clot was observed to be lodged at the tip of the zoom 35 catheter.Final angiography demonstrated no remaining catheter fragments in the intracranial vasculature.A tici 3 revascularization result was achieved.
 
Additional Manufacturer Narrative
The following fields were updated: g6: type of report.H1: type of reportable event.H2: if follow-up, what type? h11: additional manufacturer narrative.Following an internal review on february 25, 2026, there was an inadvertent entry error noted for h1 'type of reportable event'.This supplemental mdr is being submitted to correct the 'type of reportable event' from 'serious injury' to 'malfunction'.

Brand Name
ZOOM CATHETER
Common Device Name
ZOOM CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24196556
Report Number3014590708-2026-00004
Device Sequence Number18686459
Product Code NRY
UDI-Device Identifier00812212030443
UDI-Public(01)00812212030443(17)280603(10)F2515301
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC035158
Device Catalogue NumberICRC035158
Device Lot NumberF2515301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20 CC SYRINGE FOR ASPIRATION; 5F PEN SELECT CATHETER; 7F SHEATH; 7F ZEBRA GUIDE CATHETER; ARISTOTLE 14 GUIDE WIRE
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite